Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 6752  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Articlesmenu-bullet Search Instructions Online Submission Subscribe Etcetera Contact
 
  NAVIGATE Here 
  Search
 
 :: Ahead Of print
 ::  Search Pubmed for
 
    -  Kang S
    -  Lee H J
    -  Lee H J
 :: Article in PDF

  IN THIS Article
 ::  Abstract

 Article Access Statistics
    Viewed404    
    PDF Downloaded27    

Recommend this journal


 

Previous Article  Table of Contents   Next Article  
ADR REPORT
Ahead of print publication

Delayed immune-mediated hepatitis after three cycles of pembrolizumab for the treatment of sinonasal melanoma


1 Division of Hematology and Oncology, Department of Internal Medicine, Chungnam National University Hospital and College of Medicine, Daejeon, Republic of Korea
2 Department of Pathology, Chungnam National University Hospital and College of Medicine, Daejeon, Republic of Korea

Date of Submission20-Oct-2022
Date of Decision06-Jan-2023
Date of Acceptance27-Jan-2023
Date of Web Publication27-Jun-2023

Correspondence Address:
HJ Lee,
Division of Hematology and Oncology, Department of Internal Medicine, Chungnam National University Hospital and College of Medicine, Daejeon
Republic of Korea
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jpgm.jpgm_834_22

PMID: 37376755


 :: Abstract 


Immune checkpoint inhibitors (ICIs) are monoclonal antibodies that induce the anti-tumor effects of T cells by targeting co-inhibitory immune checkpoints. The development of ICIs has revolutionized the clinical practice of oncology, leading to significant improvements in outcomes; therefore, ICIs are now standard care for various types of solid cancers. Immune-related adverse events, the unique toxicity profiles of ICIs, usually develop 4–12 weeks after initiation of ICI treatment; however, some cases can occur >3 months after cessation of ICI treatment. To date, there have been limited reports about delayed immune-mediated hepatitis (IMH) and histopathologic findings. Herein, we present a case of delayed IMH that occurred 3 months after the last dose of pembrolizumab, including histopathologic findings of the liver. This case suggests that ongoing surveillance for immune-related adverse events is required, even after cessation of ICI treatment.


Keywords: Delayed immune adverse events, hepatitis, melanoma, pembrolizumab



How to cite this URL:
Kang S, Lee H J, Lee H J. Delayed immune-mediated hepatitis after three cycles of pembrolizumab for the treatment of sinonasal melanoma. J Postgrad Med [Epub ahead of print] [cited 2023 Sep 26]. Available from: https://www.jpgmonline.com/preprintarticle.asp?id=379772


.




 

Top
 
Previous Article  Next Article
Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow